Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am A Wuss! My Solu-Medrol Was Reduced From 5 To 3 Days!!!

I Am A Wuss! My Solu-Medrol Was Reduced From 5 To 3 Days!!!

So the first 2 days of the solu-medrol gave me lots of energy with no vision help. Then yesterday which is after day 3 I started to notice that I was feeling edgy, moody, shaky, racing heart, extremely tired & just weird. Today it is the same symptoms all day. I called my Dr's ofc and they said no more after yesterday meaning I am only going to get only 3 days of my 5 planned treatment days. I really know I need it all as I still see no changes in my vision. I felt bad calling but my chest feelsโ€ฆ read more

posted August 17, 2015 (edited)
A MyMSTeam Member

I'm so sorry it is having a bad effect on you. That's how it is for me. I felt like I was dying and was so tired I could barely move. It was scary. A lot of times the dr only gives 3 days of steroids so it might be enough. Steroids do not work right away. Your vision may still take awhile to get back to normal. Even when the vision goes back to normal, it can flare up if you look at bright lights or get too hot or stressed. Make sure you always have a pair of sunglasses on you! ๐Ÿ˜Ž once you are on MS meds for awhile it should calm it down. Everyone's different but that's how it was for me. I'm so glad you called the office! Don't feel bad.....that's their job to help you when you're not feeling right. Go you! Please keep me posted on how you're feeling and how the eye is. Hang in there! Are you on meds yet?

posted August 18, 2015
A MyMSTeam Member

@A MyMSTeam Member I have not yet been diagnosed with MS...All of my testing shows no ms but I have all of the symptoms including ON which is why I was put on the solumedrol to being with. I hope this feeling I am experiencing goes away. I can barely function.

posted August 18, 2015
A MyMSTeam Member

Your response is where I am at now. What ended up happening with you?

posted July 8, 2017
A MyMSTeam Member

@A MyMSTeam Member I just had my 2nd solumedrol infusion in 2 years....and it was awful. I feel exactly how you feel. Three weeks later and I am STILL tired and barely able to function at all. My eyes aren't better yet, either. The 1st time it took about a month for my eyes to improve. Hang in there....get well soon!

posted September 8, 2015
A MyMSTeam Member

@A MyMSTeam Member I have not yet been completely diagnosed with MS as all of my symptoms started like 2.5 months ago. I have all of the symptoms including ON and more but per the brain mri and spine mri there are no lesions. I am waiting on the results from the LP. I feel horrible today! I feel as if you do when you wake up in recovery after being put asleep. I am off balance, a little dizzy, groggy and just extremely tired and sleepy! I am barely able to function today. The first 2 days were ok on the solumedrol but after that 3rd treatment, things started to go downhill. It is actually kinda scary because I feel like I can barely keep my eyes open. I am not on any medications as of yet because I have not been actually diagnosed yet with MS. Thanks for your reply. I appreciate all the info I can get.

posted August 18, 2015

Related content

View all
Navigating The Site
A MyMSTeam Member asked a question ๐Ÿ’ญ
Spesial Diet
A MyMSTeam Member asked a question ๐Ÿ’ญ
Has Any One Had An I V Called Solu Medrol
A MyMSTeam Member asked a question ๐Ÿ’ญ
Already a Member? Log in